# SDR USAA2012082300009

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 72,447 hours, 32,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT POWER SUPPLY BATTERY INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-50-00.
